MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 914ESPA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist (fcs), during implant of a 26 mm sapien 3 ultra (s3u) valve in the aortic position, there was noted to be some resistance when the delivery system and s3u entered 14f esheath+.There was some difficulty, but when the valve exited the tip there was a little pop and operator had to push.On the way out we noticed the sheath had damage to the tip (distal tip tear).The valve was implanted successfully without any harm to the patient.They were stable following the procedure.There were no withdrawal difficulties.

Brand Name
EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24895320
Report Number2015691-2026-14400
Device Sequence Number10492835
Product Code DYB
UDI-Device Identifier00690103215465
UDI-Public(01)00690103215465(17)271202(11)251202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number914ESPA
Device Lot Number67226552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale